Skip to main content
Multicolored Simon Newcomb Problems
Journal of Combinatorial Theory, Series A
  • Don Rawlings, California Polytechnic State University - San Luis Obispo
Publication Date
Recent progress made by Desarmenien and Foata in the area of permutation statistics indirectly points out a certain gap in the theory of sequence enumeration. The remedy of the situation lies in the consideration of some colorful extensions of the Simon Newcomb problem.
Citation Information
Don Rawlings. "Multicolored Simon Newcomb Problems" Journal of Combinatorial Theory, Series A Vol. 53 Iss. 1 (1990) p. 53 - 67
Available at: